# SDR MASA2012051034765

- Difficulty date: May 7, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 20,797 hours, 16,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 670531104715
- Condition: Corroded
- Location: Fs 280.00
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 CROSSBEAM IS CORRODED.  LOCATED & DRILLED NEW CENTER SPLICE P/N (670-53-11-047-2-3,4) ACCORDING TO REO 690-53-11-380 & 51-40-11-001-001-A01 CRJ 900.  INSTALLED NEW FS 280 AFT SPLICE DOUBLER, FWD SPLICE AND RADIUS PLATE IAW BOMBARDIER REO 690-53-11-380.
